# SDR AALA20020101

- Difficulty date: January 16, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON CUSP SHEET RIGHT SIDE, STATION 712 TO 719.  INSTALLED NEW FABRICATED DOUBLER PER AARD 53-00-00-02.  (M)
